# SDR HALA20251003301

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 14,869 hours, 3,227 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Button
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - CAPTAIN FD PUSH BUTTON,  ON GLARESHIELD CRACKED. REMOVED AND REPLACED FCU PER AMM 22-81-12. OPS CHECK GOOD. NO DEFECTS NOTED. OK TO CONTINUE
